# SDR SWIA201642498

- Difficulty date: August 7, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 34,938 hours, 29,280 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP SKIN DENTED AT OTBD LOWER SURFACE.  INSTALLED REPAIR DOUBLER IAW STS EA.
